# SDR AALA202106239005

- Difficulty date: June 20, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 53,101 hours, 33,759 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C247300019
- Condition: Defective
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF UPON GEAR RETRACTION NOSE GEAR LIGHT RED UNLOCK ILLUMINATED, THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. (NO EMERGENCY WAS DECLARED)  ALL NORMAL REPLACED NOSE LANDING GEAR UP LOCK ACTUATOR ASSEMBLY PER TASK CARD 26L70032005.
